Schizophrenia.com

My new dose of Haldol is

Kicking my a**. I’m so tired. I’m forcing myself to stay awake so my sleep schedule doesn’t get disrupted. I’ve been on the new dose for two weeks. I hope it’s not like another med I took that took a whole year for me to adjust

5 Likes

It took about a month for me not to feel sedated on an increased dose of abilify. Maybe your system will adjust to it too.

1 Like

hang in there …I bet it eases up in a few days I hope…I’m proud of you for upping your haldol.

1 Like

Ok. That’s promising @everhopeful

1 Like

Thanks @jukebox

Hopefully it is just the adjustment period. What dose are you on, are you still able to exercise?

1 Like

good job on upping the dose of the haldol.
i hope you feel better soon @Pianogal

1 Like

It may take up to a month or even 6 weeks or so before you start adjusting to the higher dose @Pianogal.
Hang in there.

1 Like

What dosd of haldol are you on now?

1 Like

I’m doing less exercise because I don’t have the energy to do more. I’m on 15 mg of the pill

2 Likes

Thanks @lekkerhondje

1 Like

Oh, ok. Thanks @Wave

2 Likes

@Newlyborn im on 15 mg of the pill form

I hope it all works out Pianogal.

1 Like

Thanks @alaanderson

Do you still have TD on Haldol?

Yes. I still need cogentin @alaanderson

Can’t you switch to an atypical?

1 Like

@swordiebrom I’ve already tried them, and can no longer afford them. I have to take the cheaper drugs